# SDR FDEA201107132674

- Difficulty date: July 13, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778160
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT 17 IN AFT OF FWD LOWER CARGO DOOR AND APPROX 57 IN UP FROM BOTTOM OF DOOR OPENING.  INSP IAW SRM 53-10-12 DIAGRAM 109 WITIN LIMITS OF "B" NO REPAIR REQUIRED.  REINSPECT WITHIN 3000 FC.   ACFT OK TO CONTINUE.  NO RESTRICTION    REF: SRM 53-10-12  AFT OF THE FWD CARGO DOOR MX REPORTED A DENT, 17 IN.  AFT AND 57 IN ABOVE THE BOTTOM OF THE DOOR OPENING.  REF: SRM 53-10-12  INTERMEDIATE ACTION REQUIRED AT OR BEFORE: SPEC: 3,000 CYCLES.  EXPIRATION: 21,517 CYCLES,  TERMINATING  ACTION REQUIRED AT OR BEFORE:  NEXT: C-CHECK.  DENT FUSELAGE SKIN TRIMMED-OFF BETWEEN FR 26/32 TO FR 33, STR 32R TO 34R IAW SRM 53-10-12, REV 79, FIG 225.   HFEC INSP CARRIED OUT IAW NTM 51-10-08, REV 74 FOUND NO CRACKED EVIDENT.  REPAIR DOUBLER FABRICATED USING 2024 T3-0.071" AND REPAIR PARTS INSTALLED IAW SRM 53-10-12, REV 79, FIG 225.
